Periodica Mathematica Hungarica

, Volume 2, Issue 1–4, pp 283–289 | Cite as

On the distribution of large prime divisors

  • P. Billingsley
Article

Keywords

Prime Divisor Large Prime Divisor 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Bellman andK. L. Cooke,Differential-Difference Equations, New York, 1963.Google Scholar
  2. [2]
    P. Billingsley,Convergence of Probability Measures, New York, 1968.Google Scholar
  3. [3]
    H. Cramér,Mathematical Methods of Statistics, Princeton, 1946.Google Scholar
  4. [4]
    N. G. De Bruijn, On the number of positive integers≦x and free of prime factors>y, Nederl. Akad. Wetensch. Proc. Ser. A 54 (1951), 50–60.Google Scholar
  5. [5]
    W. Feller,An Introduction to Probability Theory and Its Applications, Vol. 1, 3rd edition, New York, 1968.Google Scholar
  6. [6]
    G. H. Hardy andE. M. Wright,An Introduction to the Theory of Numbers, 4th edition, Oxford, 1959.Google Scholar
  7. [7]
    B. V. Levin andA. S. Feinleib, Application of some integral equations to problems of number theory,Russian Math. Surveys 22 (1967), 119–204.Google Scholar

Copyright information

© Akadémiai Kiadó 1972

Authors and Affiliations

  • P. Billingsley
    • 1
  1. 1.Department of StatisticsUniversity of ChicagoChicagoUSA

Personalised recommendations